Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 161, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 25, 2012, 4:06 PM EDT for Bryan County, Chatham County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2012, 4:06 PM EDT (20:06 UTC)
- Expired
- Jul 25, 2012, 4:36 PM EDT
- In force
- 30 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA
The radar
The Charleston,SC radar (KCLX), 80 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455 WUUS52 KCHS 252006 SVRCHS GAC029-051-252100- /O.NEW.KCHS.SV.W.0161.120725T2006Z-120725T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 406 PM EDT WED JUL 25 2012 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BRYAN COUNTY IN SOUTHEAST GEORGIA... CENTRAL CHATHAM COUNTY IN SOUTHEAST GEORGIA... * UNTIL 500 PM EDT * AT 406 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...NEAR GEORGETOWN...MOVING SOUTH AT 5 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... * SOME LOCATIONS IN THE WARNING INCLUDE... RICHMOND HILL...GEORGETOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE SHELTER AS THUNDERSTORMS APPROACH. REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS SAFE TO DO SO. && LAT...LON 3189 8115 3191 8132 3204 8129 3203 8115 TIME...MOT...LOC 2006Z 008DEG 6KT 3198 8123 $$
2 follow-up statements
507 WWUS52 KCHS 252021 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 421 PM EDT WED JUL 25 2012 GAC029-051-252100- /O.CON.KCHS.SV.W.0161.000000T0000Z-120725T2100Z/ BRYAN GA-CHATHAM GA- 421 PM EDT WED JUL 25 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR CENTRAL CHATHAM AND EAST CENTRAL BRYAN COUNTIES... AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM NEAR GEORGETOWN...MOVING SOUTH AT 5 MPH. PREPARE NOW FOR THE FOLLOWING HAZARDS... DAMAGING WINDS IN EXCESS OF 60 MPH... TORRENTIAL RAINFALL WHICH MAY PRODUCE MINOR FLOODING... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... GEORGETOWN...RICHMOND HILL... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. && LAT...LON 3189 8115 3191 8132 3204 8129 3202 8117 TIME...MOT...LOC 2021Z 008DEG 6KT 3198 8124 $$
555 WWUS52 KCHS 252036 SVSCHS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 436 PM EDT WED JUL 25 2012 GAC029-051-252047- /O.CAN.KCHS.SV.W.0161.000000T0000Z-120725T2100Z/ BRYAN GA-CHATHAM GA- 436 PM EDT WED JUL 25 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHATHAM AND EAST CENTRAL BRYAN COUNTIES HAS BEEN CANCELLED... AT 437 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN CANCELED. ALTHOUGH THE IMMEDIATE THREAT FOR DAMAGING WINDS AND LARGE HAIL HAS ENDED...THUNDERSTORMS ARE STILL PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS UNTIL THE STORMS HAVE PASSED. LAT...LON 3189 8115 3191 8132 3204 8129 3202 8117 TIME...MOT...LOC 2037Z 008DEG 6KT 3195 8124 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:41 PM EDT, 25 minutes earlier.
Area forecast discussion, Jul 25, 3:41 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 341 PM EDT WED JUL 25 2012 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL REMAIN SOUTH OF THE AREA THROUGH THE WEEK AS A TROUGH OF LOW PRESSURE PERSISTS INLAND. A WEAK COLD FRONT MAY APPROACH LATE IN THE WEEKEND AND LINGER ACROSS THE REGION INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ISOLATED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHEAST GEORGIA ...MAINLY ALONG THE SEA BREEZE...WITH BETTER COVERAGE SOUTH OF THE ALTAMAHA RIVER WHERE THE CAP IS WEAKER AND TEMPERATURES ARE NEAR 100 DEGREES. CLOUD COVER ASSOCIATED WITH A MORNING MCS HAS MOVE ACROSS SOUTHERN SOUTH CAROLINA KEEPING TEMPERATURES DOWN...ALTHOUGH HIGHER DEWPOINTS HAVE COMPENSATED SOMEWHAT TO YIELD MODERATE INSTABILITY...ESPECIALLY ALONG THE COAST. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY AWAY FROM THE IMMEDIATE COAST AS THE SEA BREEZE SLOWLY MOVES INLAND...POSSIBLY COMBINING WITH OUTFLOW FROM THUNDERSTORMS TO THE SOUTH AND WEST. OVERALL THE BEST COVERAGE SHOULD BE ACROSS SOUTHEAST GEORGIA WHERE THE GREATER INSTABILITY IS FOUND AND THIS IS WHERE WE HAVE THE HIGHEST RAIN CHANCES. ONE CAVEAT TO THE FORECAST IS THE POTENTIAL FOR AN ORGANIZED CLUSTER OF STORMS TO DEVELOP ACROSS UPSTATE SC AND MAKE A RUN TOWARD THE COAST THIS EVENING AS SOME OF THE HIGH- RES WRF MODELS INDICATE. HOWEVER THERE IS NOT MUCH SIGN OF THIS YET SO CONFIDENCE IS LOW IN THIS SOLUTION COMING TO FRUITION. MILD LOWS AGAIN IN THE MID TO UPPER 70S...ALTHOUGH POSSIBLY COOLER WHERE RAIN OCCURS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THE UPPER RIDGE IS EXPECTED TO WEAKEN AND SHIFT EAST AS AN UPPER TROUGH APPROACHES FROM THE WEST. LOW-LEVEL FLOW WILL SHIFT FROM NORTHWEST TO WEST-SOUTHWEST...RESULTING IN A PERIOD OF HOT AND HUMID CONDITIONS. THE WESTERLY LOW-LEVEL WIND COMPONENT WILL KEEP THE SEABREEZE PINNED NEAR THE COASTLINE UNTIL MID TO LATE AFTERNOON. THE PRIMARY SURFACE FEATURE WILL BE THE INLAND LEE TROUGH ALTHOUGH A SURFACE FRONT COULD DROP TOWARD THE AREA DURING THE DAY SATURDAY. DAYTIME CONVECTION WILL PROBABLY NOT INITIATE UNTIL THE AFTERNOON HOURS AND REMAIN RATHER ISOLATED THURSDAY AND FRIDAY. A BIT MORE COVERAGE POSSIBLE ON SATURDAY WITH THE APPROACHING COLD FRONT. WITH HIGH TEMPS PROGGED TO REACH THE UPPER 90S THURSDAY AND FRIDAY... COMBINED WITH DEWPOINTS WELL INTO THE 70S...HEAT INDICES COULD REACH 110F IN SPOTS EITHER DAY. MOS OUTPUT INDICATES UPPER 70S DEWPOINTS IN MOST AREAS THURSDAY AFTERNOON. HOWEVER NAM MODEL SOUNDINGS INDICATE SOME DRIER AIR MIXING DOWN DURING THE HOURS OF PEAK HEATING AND SURFACE DEWPOINTS DROPPING INTO THE LOWER 70S IN MANY LOCATIONS. THIS WOULD KEEP HEAT INDICES JUST BELOW 110F. ALTHOUGH CHANCES ARE RELATIVELY HIGH THAT A HEAT ADVISORY WILL EVENTUALLY BE NEEDED...WE WILL LEAVE THE DECISION TO THE MIDNIGHT SHIFT AND ALLOW ANOTHER LOOK AT DEWPOINT PROGS/TRENDS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE OVERALL PATTERN IN THE LONG TERM FORECAST PERIOD FAVORS A TROF ALONG MUCH OF THE EASTERN SEABOARD THAT ORIGINATES FROM A DEEP CLOSED LOW POSITIONED NEAR HUDSON BAY. AT THE SURFACE THE PATTERN IS A BIT MORE QUESTIONABLE...WITH THE UNCERTAINTY REVOLVING AROUND THE POSSIBILITY OF A COLD FRONT CROSSING THE AREA OR LINGERING IN THE VICINITY. CURRENT RUNS OF THE ECMWF AND THE GFS TEND TO FAVOR A CLEAN FRONTAL PASSAGE...WHICH CLIMATOLOGICALLY ISN/T THE FAVORED SOLUTION. IF THE FRONT WERE TO STALL OUT ACROSS THE AREA EARLY NEXT WEEK...IT WOULD STAND TO REASON THAT THE CONVECTIVE ACTIVITY COULD BE ON THE INCREASE. DUE TO THE UNCERTAINTY AT THIS POINT...THE FORECAST FEATURES SLIGHT CHANCE TO CHANCE POPS THROUGH THE PERIOD. WITH THE TROF ALOFT AND LOWERING HEIGHTS...TEMPS FEATURE A DOWNWARD TREND CLOSER TO CLIMO VALUES OF LOWER 90S BY THE END OF THE PERIOD. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... WE HAVE FORECAST VFR CONDITIONS FOR BOTH KSAV AND KCHS WITH MAINLY MID TO LATE AFTERNOON CHANCES FOR TSTMS...WITH THE THREAT DIMINISHING BY 00Z...PROBABLY EARLIEST AT KCHS. HOWEVER...THERE IS A SMALL RISK THAT ANOTHER ORGANIZED CLUSTER OF STORMS DEVELOPS UPSTREAM ACROSS NORTHERN SC AND HEADS SOUTHEAST TOWARD THE COAST THIS EVENING AND THIS WOULD EXTEND THE THREAT OF SHOWERS AND TSTMS LONGER THAN CURRENTLY ADVERTISED. EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED RESTRICTIONS POSSIBLE IN AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS. && .MARINE... THROUGH TONIGHT...S/SW FLOW TO DOMINATE WITH WINDS MAINLY 15 KT OR LESS AND SEAS 4 FT OR LESS. SMALL CHANCE THAT A CLUSTER OF TSTMS COULD PUSH OFFSHORE THIS EVENING SO MARINERS SHOULD BE ALERT FOR WORSE CONDITIONS THAN FORECAST. THURSDAY THROUGH SUNDAY...THE GENERAL PATTERN OF A SURFACE TROF INLAND AND HIGH PRESSURE OFF TO THE E AND SE WILL REMAIN THE SAME INTO THE WEEKEND. THE PRESSURE GRADIENT WILL TIGHTEN AND LOOSEN THROUGH THE PERIOD AS THE TROF MEANDERS ABOUT THE CENTRAL CAROLINAS. PERIODS OF 15-20 KNOT FLOW WILL BE POSSIBLE...ESPECIALLY DURING OVERNIGHT SURGES AND THE COASTAL SEA BREEZE...BUT THE LIKELIHOOD OF SMALL CRAFT ADVISORIES APPEARS LOW. SEAS WILL BE A MIXTURE OF SHORT PERIOD WIND DRIVEN WAVES AND LONGER PERIOD SWELL WAVES...WITH THE RESULTING COMBINED SEAS MOSTLY HELD AT OR BELOW 4 OR 5 FT. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS...RJB/JRL NEAR TERM...RJB SHORT TERM...JRL/RJB LONG TERM...BSH AVIATION...JRL/RJB MARINE...JRL/RJB
Hazardous weather outlook, Jul 25, 9:39 AM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 939 AM EDT WED JUL 25 2012 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260900- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 939 AM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND A FEW MAY BECOME SEVERE WITH DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR EXCEEDING 110 DEGREES FOR MID TO LATE WEEK. HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... IF YOU OBSERVE SEVERE WEATHER SUCH AS DAMAGING WINDS OR LARGE HAIL PLEASE LET US KNOW EITHER BY PHONE AT 1-888-383-2024...BY EMAIL AT CHS.SKYWARN@NOAA.GOV...OR BY TWITTER USING #WXREPORT. AMZ330-350-352-354-374-260900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 939 AM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... IF YOU OBSERVE SEVERE WEATHER SUCH AS DAMAGING WINDS OR LARGE HAIL PLEASE LET US KNOW EITHER BY PHONE AT 1-888-383-2024...BY EMAIL AT CHS.SKYWARN@NOAA.GOV...OR BY TWITTER USING #WXREPORT.
In the hours before
Local storm report, Jul 25, 11:02 AM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT WED JUL 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 1 ESE BEAUFORT 32.43N 80.67W
07/24/2012 BEAUFORT SC PUBLIC
1 PALMETTO TREE DOWN. VERY STRONG WIND LASTED 2 TO 3
MINUTES.
&&
EVENT NUMBER CHS1200523
VBSpecial weather statement, Jul 25, 3:20 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 320 PM EDT WED JUL 25 2012 GAZ118-119-251945- COASTAL CHATHAM-INLAND CHATHAM- 320 PM EDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY THROUGH 345 PM EDT... AT 318 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR ISLE OF HOPE. THE THUNDERSTORM WAS NEARLY STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ISLE OF HOPE...MONTGOMERY...SANDFLY...SAVANNAH...SAVANNAH HISTORIC DISTRICT...SKIDAWAY ISLAND...THUNDERBOLT...VERNONBURG...WHITE BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...WINDSOR FOREST AND RIVERSIDE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS FOR THE LATEST WEATHER INFORMATION. && LAT...LON 3187 8106 3195 8126 3210 8113 3202 8092 TIME...MOT...LOC 1920Z 039DEG 2KT 3199 8110
Special weather statement, Jul 25, 4:02 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EDT WED JUL 25 2012 GAZ116-138-252030- INLAND BRYAN-INLAND LIBERTY- 402 PM EDT WED JUL 25 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY AND BRYAN COUNTIES THROUGH 430 PM EDT... AT 359 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR LIMERICK...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... BELFAST AND MIDWAY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3180 8127 3180 8147 3193 8142 3191 8129 TIME...MOT...LOC 2002Z 002DEG 6KT 3185 8137
Special weather statement, Jul 25, 4:02 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
402 PM EDT WED JUL 25 2012
GAZ118-119-252030-
COASTAL CHATHAM-INLAND CHATHAM-
402 PM EDT WED JUL 25 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM COUNTY
THROUGH 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR GEORGETOWN...MOVING SOUTH AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
WHITE BLUFF AND WINDSOR FOREST...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3191 8124 3191 8126 3193 8126 3193 8127
3194 8127 3194 8129 3198 8130 3206 8128
3207 8111 3190 8113
TIME...MOT...LOC 2003Z 002DEG 6KT 3198 8122The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 10:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jul 24, 11:03 PM EDT | Special Marine Warning | CHS | 117 min | |
| Jul 24, 11:44 PM EDT | Special Marine Warning | CHS | 82 min | |
| Jul 25, 3:20 PM EDT | Special Weather Statement | CHS | Chatham | 25 min |
| Jul 25, 4:02 PM EDT | Special Weather Statement | CHS | Liberty | 28 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | CHS | Liberty | 30 min |
| Jul 25, 4:49 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 45 min |
| Jul 25, 5:31 PM EDT | Special Weather Statement | CHS | Bryan | 14 min |
| Jul 25, 6:02 PM EDT | Special Weather Statement | CHS | Bulloch | 28 min |
| Jul 25, 6:20 PM EDT | Special Weather Statement | CHS | Tattnall | 10 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | CHS | Tattnall | 29 min |
| Jul 25, 7:23 PM EDT | Severe Thunderstorm Warning | CHS | Tattnall | 32 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.